# SDR UIEA2019031403534

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 78,236 hours, 12,252 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1920-2020 HAS LT DADO PANEL CRACKED.( REPAIRED M/D STA 1920-2020 LT DADO PANEL CRACK AREA IAW RI-25-21-13425 REV.A.  )
